Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Hyperpigmentation, melasma on nose, cheeks, gradually increasing. Using lomela cream, dry skin. Alternative treatment?

Hi doctor My name is XXXXXX.. I’m 24 years old, unmarried.. I have a hyper pigmentation problem I mean I have a melasma on my nose & cheeks from long time.. and it is gradually increasing.. I consulted a dermatologist & she gave me lomela cream, I’m using it from past one week. My skin is very dry… So please tell me is this lomela cream is good for my skin or what else I can use..
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thank you for your query.
It is unprofessionally to prescribe online for you medication without assess you and making physical examination. I will advice you avoid excessive sun exposure ,continue medication , avoid oral contraceptive pills. If you will note side effects or no improvements, then you have to return to your Physician for further advice. Don’t try self-treatment and follow expert advice.
Take care and good luck.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor